Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i2.30
pages 28-39

Approximate Algorithms for Estimating Trends in Financial Intelligence Tasks. Part II. Instants of Origination of Elements of Financial Flow are Unknown

Farit F. Idrisov
Tomsk State University of Control Systems and Radioelectronics, Tomsk


Approximate algorithms of estimation of trends in the problems of financial intelligence are considered. The case, when instants of origination of elements of financial flow are unknown, is considered. The estimates of statistical characteristics of the suggested algorithms are obtained.

Articles with similar content:

Accelerated Algorithms of Processing Non-Correlated Radar Portraits of Objects Under Different Jamming Conditions
Telecommunications and Radio Engineering, Vol.54, 2000, issue 8-9
S. R. Geister, S. V. Shalyapin
Calculation Algorithms of the High Order Moments of Interference of Noisy Signals
Journal of Automation and Information Sciences, Vol.50, 2018, issue 6
Bahruz Ismail ogly Gazizade , Naila Fuad kyzy Musaeva, Telman Abbas ogly Aliev
Information System for Determining the Parameters of a Homogeneous General Population for Primary Processing of Statistical Data in GIS Systems

Telecommunications and Radio Engineering, Vol.68, 2009, issue 19
O. A. Shadrina
Robust Algorithms of Ellipsoidal State Estimation for Multidimensional Non-stationary Continuous Dynamic Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Victor V. Volosov
On Extremal Problems for Object Described by Nonlinear Operator Equations and Variational Inequalities.
Part I

Journal of Automation and Information Sciences, Vol.29, 1997, issue 6
Valeriy S. Melnik